# SDR DALA2025060304246

- Difficulty date: June 2, 2025
- Submitted: June 3, 2025
- Operation: Air carrier
- Aircraft: N320DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55237
- Aircraft time: 4,796 hours, 2,083 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: False Indication
- Location: Zone 700
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT 8320, ON APPROACH INTO AUS RECEIVED GEAR DISAGREE ON EXTENSION. ATC DECLARED AN EMERGENCY FOR THE CREW. CORRECTIVE ACTION: DID GO-AROUND AND CYCLED GEAR AND ALL INDICATIONS NORMAL. (LP 7147145)
